Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m 62 years old male and due to my high blood pressure my doctor has started me on Micardis two months ago. Up until this point I’ve been having constantly running nose and sore throat which my doctor told me are fairly common side effects of Micardis and he insisted I continue to take this medication.

The issue I’m having now is that almost overnight my hands and feet have gotten swollen, especially around joints and knuckles. Ice packs didn’t help at all in relieving the swelling, so I’m wondering is this swelling yet another side effect of Micardis?

Loading...

Hi,

Micardis definitely can cause the swelling you're experiencing and it is more serious side effect than dry cough or runny nose. That's why I'd recommend you to call your doctor's office and get an appointment, especially since even the ice packs don't help in bringing down the swelling - there are other options for treating high blood pressure and Micardis just may not be an adequate medication for you.

Don't stop taking this medication on your own, though. Sudden stopping of Micardis can cause so called 'rebound hypertension' where your blood pressure spikes up again, so discuss this with your doctor first.

Reply

Loading...